Dasatinib is a tyrosine kinase inhibitor drug used for chronic myeloid leukaemia (CML) treatment. Chylothorax has been rarely reported as a secondary effect of dasatinib occurring especially in long-term treated patients, although its pathophysiology is not yet fully understood. Laboratory analysis of the pleural effusion is crucial for chylothorax diagnosis. We report a case of a 53-year-old male patient presenting a chylothorax after 14 years of dasatinib therapy where the clinical laboratory was key in the diagnosis.
Dasatinib; Pleural effusion chylothorax
García Martínez RJ, Sanz Gea C, Martin-Riera V, Raúl A, Ruiz G, Paciucci Barzanti R, et al. Dasatinib-Induced Chylothorax: A Clinical Laboratory’s Perspective. EJIFCC. 2023 Apr 18;34(1):76.
Use this identifier for quote and/or link this documenthttps://hdl.handle.net/11351/9488
The following license files are associated with this item: